# SDR SWAA2023031301466

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN STR5L TO STR6L FWD GALLEY AND LAV 2023-112926<[01] PERFORMED REPAIR ON FRAME BS 312 BETWEEN STR 5L TO STR 6L FWD GALLEY AND LAV I.A.W EA M-22-153-01244;[02] CERTIFIED STEP 1; COMPLETED  ITEM RII
